# SDR VNAA2023120411101

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,937 hours, 17,885 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: GG670950317
- Part serial: 602743
- Condition: Unserviceable
- Location: 200
- Part time: 1,472 hours, 1,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY HEATER OVHT CAME ON ACCOMPANIED BY A HOT SMELL / REMOVED AND REPLACED GALLEY HEATER IAW CRJ 900 AMM 21-23-64-000/400-801. OPS CHECK GOOD. LEAK CHECK GOOD.
